# SDR UPS07M51205

- Difficulty date: September 17, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW O/B FLAP I/B HINGE (WING SIDE) LWR MOUNT I/B BORE SPOT FACE FOUND CORRODED.  RT FWD OB FLP I/B HINGE LWR MOUNT I/B HOLE SPOTFACE CORROSION REMOVED FOUND EXCEED LMT PER CMM 57-44-08 PG 602-607 R.58. FPI C/O IAW DAC NDT SPM R.13 PART 8 AND FOUND NO CRACK AND CORROSION EVIDENT.  REWORKED AREA INSP AND FOUND SATIS PER BSOPM 20-11-02R.58.  FLAP PEENING C/O PER BSOPM20-11-02R.58.  REWORKED AREA PAINTED PER SRM 51-21-01.
